# SDR UALA2013031901689

- Difficulty date: March 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 58,766 hours, 22,065 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Out Of Rig
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED ROW 10. O2 MASKS AT 10 DEF REPACKED REF MT 35-003.  ACCOMPLISHED MANUAL MASK RELEASE OP CHECK REF MM 35 -23-00-710-001 WITHIN 3 DAYS.  ACCOMPLISHED DROP CHECK REF MM 35-23-00.  AWAITING EG FOR PROPER CONTAINER CONFIGURATION, TO VERIFY FOAM PAD INSTALLATION AT FIRING PIN REF MM 35-23-00-7 10- ITEM 4C.  ACCOMPLISHED DROP CHECK AND CONTAINER P/N CHECK REF ECRA 3521-01035.  ALL CONTAINERS ARE PURITAN BENNETT PN THAT START WITH AJ OR AH.  EXCEPT SEATS 1EF AND 24 DEF THEY ARE BE AEROSPACE PN 2M1133-25 WITH CUSHIONS.
